This site is for people with DVT, seeking comfort and information from others who understand from personal experience.
 
HomeHome  FAQFAQ  RegisterRegister  Log in  

Share | 
 

 Some questions.......Please help me....

View previous topic View next topic Go down 
AuthorMessage
p_vinay



Posts : 4
Join date : 2009-05-14

PostSubject: Some questions.......Please help me....   Sat May 23, 2009 4:54 am

Hi,
This is Vinay. I am from India. I am working as a Software Engineer and my age is just 26.
I was diagnosed with DVT on January 2009. I was admitted to hospital for 7 days and
from then i am taking warfrin regularly.
My INR is constant between 2 and 3 from January, since i discharged from hospital.
I also had high pulse problem when diagnosed with DVT(pulse rate 90 to 100), for which i am taking
Ciplar-40 LA to reduce pulse rate.
Today i went for routine checkup(INR) after 2 month. My weight increased about 7 kg and also BP is
100/150. My height is 5.6'' and before DVT my weight was 67 kg.
Can any one please advise me about this weight and high BP matter?
I found lots of information from this forum, please help me out if any of you have any suggestion.
Back to top Go down
dero
Admin
avatar

Posts : 904
Join date : 2007-12-09
Age : 57
Location : Near Ottawa, Ontario Canada.

PostSubject: Re: Some questions.......Please help me....   Mon May 25, 2009 7:03 pm

Hi Vinay, sorry you have to be a member here because of your illness, but welcome to LADVT.
About the weight, I would suggest walking and swimming as a way of staying avtive, we have to stay away from extreme sports where you can cut yourself or hit your head, it could result in more complications. Being on anticoagulants makes it harder to control a bleeding, and if we hit our heads, internal bleeding are always worrisome and hard to detect if you don't go to the hospital.
As for the Blood Pressure, I am not a doctor so I would never suggest anything, I'm not qualified to do so, ( you will have to understand).
Many people attribute the weight gain to Warfarin itself. We all react differently to this drug.
I hope this helps...
Back to top Go down
http://www.lifeafterdvt.forumotion.com
p_vinay



Posts : 4
Join date : 2009-05-14

PostSubject: Re: Some questions.......Please help me....   Wed May 27, 2009 2:39 pm

Thanks a lot dero for your reply.
Actually my work involves lot of long sitting hour. It also can cause weight gain.

i just wanted to get some information from the members of this forum if
they have had any similar symptoms, and what they did to get rid of it.
Back to top Go down
Sponsored content




PostSubject: Re: Some questions.......Please help me....   

Back to top Go down
 
Some questions.......Please help me....
View previous topic View next topic Back to top 
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
Life DOES go on after DVT :: Why does this forum exist??? :: The Lounge...-
Jump to: